Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On energies for nonlinear viscoelastic materials of single-integral type


Authors: Morton E. Gurtin and William J. Hrusa
Journal: Quart. Appl. Math. 46 (1988), 381-392
MSC: Primary 73F99; Secondary 73B30, 73G10
DOI: https://doi.org/10.1090/qam/950610
MathSciNet review: 950610
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F99, 73B30, 73G10

Retrieve articles in all journals with MSC: 73F99, 73B30, 73G10


Additional Information

DOI: https://doi.org/10.1090/qam/950610
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society